# SDR 2010F00052

- Difficulty date: February 27, 2010
- Submitted: February 27, 2010
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 750
- Aircraft serial: 7500288
- Aircraft time: 1,178 hours, 719 cycles
- Engine: Allsn AE3007C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ACFT HAD FOD DAMAGE NOTED DURING THE MX WALK-AROUND IN THE NR 2 ENGINE INLET, ENG SN 330606.  THE DAMAGE CONSISTED OF 4 BENT BLADES AND 7 NICKED BLADES.  NO DEFECTS NOTED TO THE HPC DURING BORESCOPE INSP.  THE FAN CASE INLET HAD 6 SCRATCH/GOUGES.
